zbMATH — the first resource for mathematics

On an extension of the Grinberg theorem. (English) Zbl 0395.05052

05C45 Eulerian and Hamiltonian graphs
05C10 Planar graphs; geometric and topological aspects of graph theory
Full Text: DOI
[1] Grinberg, E, Plane homogenous graphs of degree 3 without Hamiltonian circuits, Latvian math. yearbook, 4, 51-58, (1968) · Zbl 0185.27901
[2] Harary, F, ()
[3] Ore, O, ()
[4] Sachs, H, (), 127-130
[5] \scY. Shimamoto, On completely coverable planar cubic graphs, in preparation.
[6] Tutte, W.T, Non-Hamiltonian planar maps, () · Zbl 0247.05112
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.